# SDR SWIA200413992

- Difficulty date: October 21, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 17,542 hours, 26,028 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT C/B POPS WHEN TESTED.  REPAIRED CHAFED WIRE AT EMERGENCY LIGHT BATTERY PACK NR 2.  OPERATIONAL CHECK GOOD.
